- CareSleep® provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
- The active ingredient in CareSleep®, diphenhydramine HCl, is an antihistamine to help relieve allergy symptoms such as sneezing, runny nose, itching of the nose or throat and itchy, watery eyes.
- CareSleep® provides nighttime allergy relief in a gluten free, easy to swallow caplet.
CareSleep® Sleep Aid Diphenhydramine HCI 25mg
PharmaAmerica® CareSleep® Allergy Relief, Diphenhydramine HCl 25 mg, Antihistamine Caplets
100 in stock
There are no reviews yet.